# SDR IPXA2014020781822

- Difficulty date: January 17, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 55,580 hours, 11,339 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING STRINGER 5 CRACKED AT XORS713.  REPAIRED LT WING STRINGER 5 BETWEEN XORS 700-727 IAW EA 011- 5710-01-A5046, REV IR AND EO 5710-53371-A.
